# SDR COMA9630108

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Water Contam
- Location: Fwd Fuselage
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH, ALL 3 AIR SPEED INDICATORS WERE DIFFERENT.  DRAINED WATER FROM PITOT SYSTEM, AIR SPEED SYSTEM TEST NORMAL.
